# SDR DALA12013593210

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 68 TO FR 70 Y254 HARD POINT HOLES HAS CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT AND FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-14.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
